# SDR CA110526001

- Difficulty date: May 25, 2011
- Submitted: September 9, 2011
- Operation: General aviation
- Make and model: Cessna 172S
- Engine: Lyc IO360L2A
- Propeller: Mcauly 1A170*
- System (JASC): 2840 · Fuel Indicating System
- Part: Transmitter
- Part number: S3852
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WE HAVE HAD SEVERAL REPORTS OF LOW FUEL LIGHTS COMING ON OR FLICKERING WHEN THE FUEL TANKS ARE FILLED TO THE MAX.  THE FIX IS USUALLY REMOVING A FEW GALLONS OF FUEL FROM THE TANK.  WE HAVE HAD SEVERAL PROBLEMS WITH THESE FUEL TRANSMITTERS OVER THE YEARS BUT MFG HAS NOT COME UP WITH A BETTER TRANSMITTER.   S3852-1 AND -2
